advertisement
Question
Posted by: pk | 2007/05/08

preg or not ?

hi there, me and my girl had unprotected sex but it wasnt really sex,i was in her 3 or four times quickly then putted on a condom and went further,the next day i gave her an morning after just to be safe she felt very nausias the following 2 days because of the morning after.she was suppose to have her period 2 days after wich was the 5th of may and today is the 8th ? need for worry or could the pills extended her time?

thanks doc

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear PK
The pills may cause menstrual irregularity - what you guys did is not safe - even once can be once too many and cause pregnancy or STD's! Please be careful next time, use a condom from the start, the morning after pill makes one feel very bad and it is not healthy to take too often.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement